MathSciNet Relay Station
MathSciNet bibliographic data
MR665380 35B20 (35C99 35F20)
Browning, G.; Kreiss, H.-O. Problems with different time scales for nonlinear partial differential equations. SIAM J. Appl. Math. 42 (1982), no. 4, 704–718.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement